# SDR DALA1305596704

- Difficulty date: February 28, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 44,282 hours, 16,590 cycles
- System (JASC): 2564 · Life Raft
- Part: Latch
- Condition: Out Of Adjust
- Location: Life Raft
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UNABLE TO OPEN LIFT RAFT COMPARTMENT.  ADJUSTED DOOR LATCH IAW AMM 25-22-03-424.
